# SDR 08FDEA00189

- Difficulty date: January 15, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 77,463 hours, 24,168 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Inactive
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER T/O RAISED GEAR AND NOSE GEAR REMAINED UNSAFE, BOTH PRIMARY AND SECONDARY INDICATIONS.  RAN QRH CHECKLIST, CYCLED GEAR AND GOT GOOD UP AND LOCKED  INDICATIONS, SO CONTINUED ON FLIGHT.  WHILE GEAR  WAS UNSAFE ALSO GOT PITOT AND TAT PROBE HEAT OFF INDICATIONS, SO WEIGHT OFF WHEELS SWITCH WAS NOT ACTIVATED.  REPACKED NLG STRUT REF MM 32-21-01-8.  SERVICED REF 32-21-01-3.  PERFORMED RETRACTION CHECK.  ALL INDICATIONS CK GOOD.  A/C OK FOR SERVICE.
